# SDR 20000914SH008

- Difficulty date: August 23, 2000
- Submitted: September 14, 2000
- Operation: General aviation
- Aircraft: N63BD
- Make and model: Cessna TR182
- Aircraft serial: R18201067
- Engine: Lyc O540J3C5
- System (JASC): 7414 · Magneto/Distributor
- Part: Gear
- Part number: 106B2016
- Condition: Broken
- Location: Magneto
- Component: Magneto
- Component part number: 1068256011
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED RT PORTION OF MAGNETO INOPERATIVE (TCM DOUBLE MAG).  INVESTIGATION REVEALED SEVERAL TEETH BROKEN FROM RT DISTRIBUTOR GEAR (PN 10-682016) ALLOWING GEAR NOT TO ROTATE.  INSPECTION OF LT GEAR SHOWED ONE TOOTH BROKEN, HOWEVER, GEAR WAS STILL ABLE TO TURN.  CAUSE OF FAILURE UNKNOWN, IT IS SUSPECTED THAT GEAR TOOTH FAILURE OF ONE GEAR CAUSED FAILURE OF THE OTHER GEAR DUE TO FAILED PART JAMMING OTHER GEAR.  (X)
